# SDR COEA2014081305921

- Difficulty date: July 27, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,756 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB01
- Condition: Cracked
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LT LONGITUDINAL FLOOR SUPPORT IS CRACKED FRAMES 20 - 21.  REPLACED FLOOR SUPPORT SECTION IAW SRM & EO 5315-01.  MAJOR REPAIR.
